Q&A
If you have any query about any medical problem get an answer from an expert

Is there any side effect of Pari-CR?

Answered by: Dr. Chandra M. Gulhati
Editor,
MIMS,
New Delhi

Q. I am a 28 years old man and have been taking Pari-CR 25 mg for the past three years. Now I am feeling tremors at times. But the main problem is a bit different that I found semen mixed in my urine. Is this a side effect of Pari-CR? I started taking this medicine under careful supervision for obsessive ruminations. Please advice.

A.  Pari-CR is the brand name of a medicine called paroxetine, a potent anti-psychotic agent with many side effects, which include tremors and abnormal ejaculation (of semen) apart from other male sexual dysfunctions and impotence. These side effects will go away when the medicine is discontinued. There is no point in consulting a urologist since it is a drug-related problem. Gradual reduction of dose culminating in total discontinuation, if clinically possible, is the answer.

A.  Pari-CR is the brand name of a medicine called paroxetine, a potent anti-psychotic agent with many side effects, which include tremors and abnormal ejaculation (of semen) apart from other male sexual dysfunctions and impotence. These side effects will go away when the medicine is discontinued. There is no point in consulting a urologist since it is a drug-related problem. Gradual reduction of dose culminating in total discontinuation, if clinically possible, is the answer.

More from this section
More »

Q&A

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
----------------------- Advertisement4 --------------------------
 
Latest Photos
 
 
-------------------------------- Advertisement -----------------------------------